Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/15311
Registro completo de metadados
Campo DCValorIdioma
dc.creatorBaseia, Basílio-
dc.creatorDuarte, Sérgio José Barbosa-
dc.creatorMalbouisson, Jorge Mário Carvalho-
dc.date.accessioned2018-06-27T12:45:29Z-
dc.date.available2018-06-27T12:45:29Z-
dc.date.issued2001-
dc.identifier.citationBASEIA, B.; DUARTE, S. B. ; MALBOUISSON, J. M. C . Interpolation from number states to chaotic states of the electromagnetic field. Journal of Optics. B, Quantum and Semiclassical Optics, Bristol, v. 3, n. 3, p. 152-162, 2001.pt_BR
dc.identifier.issne-1741-3575-
dc.identifier.urihttp://repositorio.bc.ufg.br/handle/ri/15311-
dc.description.abstractWe introduce new two-parameter states of the quantized radiation field interpolating from number states to chaotic states. Instead of dealing with pure states, we consider truncated mixtures of number states—number-chaotic states (NCS)—which reduce to number and chaotic (thermal) states in two well-defined limits. We study the statistical and squeezing properties of such states and show that there is a value of the chaoticity parameter ¯n at which a transition from sub- to super-Poissonian characteristics occurs. Analysing the atomic population inversion in the Jaynes–Cummings model for these NCSs, we demonstrate the appearance of collapses and revivals as ¯n is increased. Their phase space representations are studied emphasizing the changes as the parameters are varied and we discuss the nonclassical depth.pt_BR
dc.language.isoengpt_BR
dc.rightsAcesso Abertopt_BR
dc.subjectTwo-parameter statespt_BR
dc.subjectQuantized radiation fieldpt_BR
dc.subjectElectromagnetic fieldpt_BR
dc.titleInterpolation from number states to chaotic states of the electromagnetic fieldpt_BR
dc.typeArtigopt_BR
dc.publisher.countryOutrospt_BR
dc.publisher.departmentInstituto de Física - IF (RG)pt_BR
Aparece nas coleções:IF - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - Basílio Baseia - 2001.pdf646,04 kBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons